# SDR DL76L011753

- Difficulty date: November 2, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N173DN
- Make and model: Boeing 767332
- Aircraft serial: 24800
- Aircraft time: 54,693 hours, 8,537 cycles
- Engine: Pwa PW4060
- Engine time: 47,277 hours, 7,652 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 77328810
- Condition: Malfunctioned
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT DUCT PRESS FLUCTUATED PLUS/MINUS 15 PSI DURING CLIMBOUT.  RETURNED TO JFK.  REPLACED PRV CONTROLLER AND PRSOV VLV PER M/M.  T/O PWR RUN PER PFHB, ALL NORMAL.
